# SDR FDEA201704011070

- Difficulty date: April 1, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 72,537 hours, 13,817 cycles
- System (JASC): 2564 · Life Raft
- Part: Battery
- Condition: Discharged
- Location: Life Raft
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L1 RAFT LOW PRESSURE LIGHT ILLUMINATED DURING FLIGHT. BATERIES REPLACED, CONNECTION CLEANED. FNC CHECKED SATIS IAW MM 25-61-04-5 OK FOR SERVICE.
